Next Article in Journal
Concave-Convex Problems for the Robin p-Laplacian Plus an Indefinite Potential
Next Article in Special Issue
Nontrivial Solutions for a System of Fractional q-Difference Equations Involving q-Integral Boundary Conditions
Previous Article in Journal
Displacement Calculus
Previous Article in Special Issue
Existence Results for Nonlinear Fractional Problems with Non-Homogeneous Integral Boundary Conditions

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 420

Article: Existence of Positive Solutions to Singular φ-Laplacian Nonlocal Boundary Value Problems when φ is a Sup-multiplicative-like Function
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop